EconPapers    
Economics at your fingertips  
 

Existence of Nonoscillatory Solution of High Order Linear Neutral Delay Difference Equation

Shasha Zhang, Xiaozhu Zhong, Ping Yu, Wenxia Zhang and Ning Li

Modern Applied Science, 2008, vol. 2, issue 6, 173

Abstract: Consider the high order neutral delay difference equation with positive and negative coefficients Where are positive real sequences. A sufficient condition for the existence of the eventually positive solution of the above equation is set forward in terms of . This result got rid of a quite strong tentative of existing literature, which improve the relevant theorem.

Date: 2008
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/mas/article/download/2141/2010 (application/pdf)
https://ccsenet.org/journal/index.php/mas/article/view/2141 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:masjnl:v:2:y:2008:i:6:p:173

Access Statistics for this article

More articles in Modern Applied Science from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:masjnl:v:2:y:2008:i:6:p:173